U.S. doctors online nowAsk doctors free
MN
A 34-year-old male asked:

How long for side effects to go away after decreasing prozac (fluoxetine) from 80 to 60? was on 80 for a month and went back down due to side effects

1 doctor answer3 doctors weighed in
Dr. Aminadav Zakai
Psychiatry 33 years experience
Within 10 days: If you are a typical metabolizer, prozac (fluoxetine) will reach a new steady state in about 10 days -two weeks. Most side effects are dose dependent and will decrease as the blood levels go down.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.